# SDR UPS96205836

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED AFT CARGO DOOR NR 5 TRAVERSE BEAM CRACKED IN OUTBOARD RADIUS AT NR 1, NR 2, AND NR 3 OUTER SKIN VERTICAL STIFFENERS.  REMOVED AND REPLACED BEAM IAW SRM 51-30-2, 51-10-1, 51-20-21, 51-40-2.
